# SDR SWAA2014010923917

- Difficulty date: December 23, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 21,319 hours, 12,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED ON INBD SIDE OF RIB STATION 129.50, 10" FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
